American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Johannes Jaerisch. Group-extended Markov systems, amenability, and the Perron-Frobenius operator. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Xiaoyao Zhou, Yaqing Zhang and Ercai Chen. Topological conditional entropy for amenable group actions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Raúl Ures. Intrinsic ergodicity of partially hyperbolic diffeomorphisms with a hyperbolic linear part. Proc. Amer. Math. Soc. 140 (2012) 1973-1985.
Abstract, references, and article information   
View Article: PDF

[4] Jung-Chao Ban and Chih-Hung Chang. Factor map, diamond and density of pressure functions. Proc. Amer. Math. Soc. 139 (2011) 3985-3997. MR 2823044.
Abstract, references, and article information   
View Article: PDF

[5] Eugen Mihailescu and Mariusz Urbański. Hausdorff dimension of the limit set of conformal iterated function systems with overlaps. Proc. Amer. Math. Soc. 139 (2011) 2767-2775. MR 2801617.
Abstract, references, and article information   
View Article: PDF

[6] Mark Pollicott and Richard Sharp. Angular self-intersections for closed geodesics on surfaces. Proc. Amer. Math. Soc. 134 (2006) 419-426. MR 2176010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Omri Sarig. Existence of Gibbs measures for countable Markov shifts. Proc. Amer. Math. Soc. 131 (2003) 1751-1758. MR 1955261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1